# SDR HEEA0012193

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- Engine: Allsn 250C30P
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3881005
- Condition: Leaks
- Location: Eng Fuel
- Part time: 5,474 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAN UNIT ON BENCH AS RECEIVED.  FOUND EXCESSPUMP HAS EXCESSIVE SEAL DRAIN LEAKAGE.
